# SDR SWIA2025090800007

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 23,979 hours, 14,461 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 3208062
- Part serial: 10348889
- Condition: Warning Message
- Location: Zone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A-I ENG 1 FAIL MESSAGE IN FLIGHT   (FLIGHT 5283)  FOUND CORRELATED FAULT CODE 30210004UT1 IN CMC. FOLLOWED FIM TASK 30-21-00-810-804-A AND DETERMINED TO BE A FAULT OF THE LH ENGINE ANTI ICE PRESSURE TRANSDUCER. REMOVED AND REPLACED LH ENGINE ANTI ICE PRESSURE TRANSDUCER IAW ERJ175 AMM 30-21-02. PERFORMED OPS CHECK OF THE LH ENGINE PRESSURE TRANSDUCER IAW ERJ175 AMM 30-21-02. OPS CHECK GOOD AT THIS TIME. NO FAULTS ACTIVE. NO FURTHER DEFECTS NOTED AT THIS TIME.
